# SDR 07FDEA04037

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT FWD PAX DOOR FRAMING AFT PANEL REPLACEMENT, A DOUBLE HOLE WAS   PERFORMED AT FRAME 18, STRG 26 IN LOWER BEAM WEB AT ITS REAR END AND IN STRG 26 COUPLING.  REPAIR PERFORMED BY CUT OUT OF LOWER BEAM WEB IAW EA 6-5312-81117 AND RAS/AS/0017/2005 ISSUE A.
